Oxygen exchange between multiple capillaries and living tissues: An homogenisation study
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 13 (2002) no. 2, pp. 149-164
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A mathematical model for a problem of blood perfusion in a living tissue through a system of parallel capillaries is studied. Oxygen is assumed to be transported in two forms: freely diffusing and bounded (to erytrocytes in blood, to myoglobin in tissue). Existence of a weak solution is proved and a homogensation procedure is carried out in the case of randomly distribuited capillaries.
@article{RLIN_2002_9_13_2_a9,
author = {Mikeli\'c, Andro and Primicerio, Mario},
title = {Oxygen exchange between multiple capillaries and living tissues: {An} homogenisation study},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {149--164},
year = {2002},
volume = {Ser. 9, 13},
number = {2},
zbl = {1180.92020},
mrnumber = {MR1949488},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_2_a9/}
}
TY - JOUR AU - Mikelić, Andro AU - Primicerio, Mario TI - Oxygen exchange between multiple capillaries and living tissues: An homogenisation study JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2002 SP - 149 EP - 164 VL - 13 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_2_a9/ LA - en ID - RLIN_2002_9_13_2_a9 ER -
%0 Journal Article %A Mikelić, Andro %A Primicerio, Mario %T Oxygen exchange between multiple capillaries and living tissues: An homogenisation study %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 2002 %P 149-164 %V 13 %N 2 %U http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_2_a9/ %G en %F RLIN_2002_9_13_2_a9
Mikelić, Andro; Primicerio, Mario. Oxygen exchange between multiple capillaries and living tissues: An homogenisation study. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 13 (2002) no. 2, pp. 149-164. http://geodesic.mathdoc.fr/item/RLIN_2002_9_13_2_a9/